# SDR DALA2024061005954

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 64,038 hours, 45,636 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: UNKNOWN
- Condition: Missing
- Location: Nlg Lock Link
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LOCK LINK ASSY FOUND UPPER PIN RT I/B BOLT MISSING, LT I//B DAMAGED, AND PROTRUDING WITH EMANATING CORROSION ON UPPER LOCK LINK PIN REF B717 IPC 32-22-01-01. FOUND BOTH BOLTS REF B717 IPC 32-22-01-01 TO BE SHEARED AND PIN DAMAGED. FOUND NO SEALANT WITH TRACES OF CORROSION. NDT FOR REPLACEMENT LOCK LINK C/W ON AMDS W/C 3230-01132-01 JOB 000-0001 WORK PACKAGE 1367646. SEE NRC 003: A/C SIDE BUSHING REPLACED PER B717 AMM 32-22-01. (LP #0381995)
